Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the maximum of a normal stationary stochastic process

Author: Harald Cramér
Journal: Bull. Amer. Math. Soc. 68 (1962), 512-516
MathSciNet review: 0140140
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Yu. K. Belayev, Continuity and Hölder's conditions for sample functions of stationary Gaussian processes, Proc. Fourth Berkeley Symp., Vol. 2, pp. 23-33, 1961.
  • 2. S. M. Berman, A law of large numbers for the maximum in a stationary Gaussian sequence, Ann. Math. Statist. 33 (1962), 93-97. MR 133856
  • 3. E. V. Bulinskaya, On the mean number of crossings of a level by a stationary Gaussian process, Teor. Verojatnost. i Primenen. 6 (1961), 474-477.
  • 4. H. Cramér, Random variables and probability distributions, Cambridge Tracts in Mathematics, Vol. 36, Cambridge University Press, Cambridge, 1937. 2nd ed. to appear in 1962. MR 165599
  • 5. G. A. Hunt, Random Fourier transforms, Trans. Amer. Math. Soc. 71 (1951), 38-69. MR 51340
  • 6. M. Loève, Probability theory, 2nd ed., Van Nostrand, Princeton, N. J., 1960. MR 123342

Additional Information